Finite time stability of linear fractional order dynam-ical system with variable delays Author: Jackreece P. C, Aniaku S. E Pages: 27-32 Date Published: 08-03-2018 Download PDF View Full Article
The impact of cooperative learning and direct instruction on Saravan Islamic Azad university student’s math progress in first half of educational year 2013-2014 Author: Abdol Hamid Parsafar, Azizollah Nosrat Pages: 33-36 Date Published: 16-03-2018 Download PDF View Full Article
Lie symmetry analysis for the solution of first-order linear and nonlinear fractional differential equations Author: Mousa Ilie, Jafar Biazar, Zainab Ayati Pages: 37-41 Date Published: 01-04-2018 Download PDF View Full Article
A class of new exact solutions of the system of PDE for the plane motion of viscous incompressible fluids in the presence of body force Author: Mushtaq Ahmed, Waseem Ahmed Khan Pages: 42-48 Date Published: 13-04-2018 Download PDF View Full Article
Asymptotic stability of nonlinear integrodifferential equation Author: Prebo Jackreece, Stephen Aniaku Pages: 49-52 Date Published: 19-04-2018 Download PDF View Full Article
Lyapunov-Krasovskii stability analysis of nonlinear integro-differential equation Author: Prebo Jackreece Pages: 53-55 Date Published: 28-04-2018 Download PDF View Full Article
General solution of second order fractional differential equations Author: Mousa Ilie, Jafar Biazar, Zainab Ayati Pages: 56-61 Date Published: 20-05-2018 Download PDF View Full Article